# SDR DXTA2016062906263

- Difficulty date: June 29, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N465QS
- Make and model: Gulstm GIV
- Aircraft serial: 1463
- Aircraft time: 11,223 hours, 5,599 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL / VERTICAL STABILIZER ATTACH PIVOT FITTING HAS RUST BLEED FROM LT AND RT FITTINGS.   COMPLIED WITH REPAIR OF HORIZONTAL / VERTICAL STABILIZER ATTACH PIVOT FITTINGS IAW ENGINEERING DISPOSITION TO USE DRAWING SE05455106
